ITP OpenIR  > 理论物理所1978-2010年知识产出
SOLUTIONS TO THE Q-DEFORMED OSCILLATOR SYSTEM AND THE HQ(4) SYMMETRY
YAN, H; YAN, H , ACAD SINICA,INST THEORET PHYS,BEIJING 100080,PEOPLES R CHINA.
1992
发表期刊CHINESE PHYSICS
ISSN0273-429X
卷号12期号:3页码:539-545
摘要A discussion of the q-oscillator system and the algebra H(q) (4) is presented, emphasizing the case of \q\ = 1 in particular. A remarkable connection between algebras SU(q) (2) and H(q) (4) is given. The single q-oscillator system is solved and shown to be analogous to the parafermion (PF), with the specific cases analogous to 2nd and 3rd-order PF's discussed in detail. The properties of the representations of H(q) (4) and a finite chain model of q-oscillators are discussed.
关键词Quantum Q-deformations Suq Suq Yang-baxter Equation H->0(2) h(2) Su(2) Algebra Harmonic-oscillator Analog
学科领域Physics
收录类别SCI
文献类型期刊论文
条目标识符http://ir.itp.ac.cn/handle/311006/12152
专题理论物理所1978-2010年知识产出
通讯作者YAN, H , ACAD SINICA,INST THEORET PHYS,BEIJING 100080,PEOPLES R CHINA.
推荐引用方式
GB/T 7714
YAN, H,YAN, H , ACAD SINICA,INST THEORET PHYS,BEIJING 100080,PEOPLES R CHINA.. SOLUTIONS TO THE Q-DEFORMED OSCILLATOR SYSTEM AND THE HQ(4) SYMMETRY[J]. CHINESE PHYSICS,1992,12(3):539-545.
APA YAN, H,&YAN, H , ACAD SINICA,INST THEORET PHYS,BEIJING 100080,PEOPLES R CHINA..(1992).SOLUTIONS TO THE Q-DEFORMED OSCILLATOR SYSTEM AND THE HQ(4) SYMMETRY.CHINESE PHYSICS,12(3),539-545.
MLA YAN, H,et al."SOLUTIONS TO THE Q-DEFORMED OSCILLATOR SYSTEM AND THE HQ(4) SYMMETRY".CHINESE PHYSICS 12.3(1992):539-545.
条目包含的文件
文件名称/大小 文献类型 版本类型 开放类型 使用许可
SOLUTIONS TO THE Q-D(442KB) 开放获取使用许可请求全文
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[YAN, H]的文章
[YAN, H , ACAD SINICA,INST THEORET PHYS,BEIJING 100080,PEOPLES R CHINA.]的文章
百度学术
百度学术中相似的文章
[YAN, H]的文章
[YAN, H , ACAD SINICA,INST THEORET PHYS,BEIJING 100080,PEOPLES R CHINA.]的文章
必应学术
必应学术中相似的文章
[YAN, H]的文章
[YAN, H , ACAD SINICA,INST THEORET PHYS,BEIJING 100080,PEOPLES R CHINA.]的文章
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。